Sharp one-sided confidence bounds for linear regression over intervals

Robert Bohrer, George K. Francis

Research output: Contribution to journalArticle

Abstract

Summary: Sharp one-sided confidence bounds of the hyperbolic Scheféfc type are computed and tabulated for linear regression over intervals. Width of a one-sided interval is defined as distance from the estimated regression line to the end of the interval. Average width of the bounds derived is compared to that of sharp one-sided constant-width bounds of Gafarian and to the conservative Scheffe bounds. Numerical comparisons in cases of particular practical interest indicate the value of the bounds derived.

Original languageEnglish (US)
Pages (from-to)99-107
Number of pages9
JournalBiometrika
Volume59
Issue number1
DOIs
StatePublished - Apr 1 1972

Keywords

  • Confidence bounds
  • Linear regression
  • Multiple comparisons

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sharp one-sided confidence bounds for linear regression over intervals'. Together they form a unique fingerprint.

  • Cite this